The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1776 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 3, 1982, pp. 23–52
DOI: 10.4171/ZAA/18

Published online: 1982-06-30

Strong solutions of a two-dimensional stochastic Navier-Stokes system and corresponding Kolmogorov equations (in Russian)

Marko I. Vishik and Alexander I. Komech[1]

(1) Universität Wien, Austria

A random process governed by a two-dimensional, stochastic Navier-Stokes system with a white noise under periodic boundary conditions is constructed. The solution of the corresponding Kolmogorov forward equation is obtained in the class of exponentially decreasing measures. Furthermore, the generalized solution of the corresponding Kolmogorov backward equation is also constructed. This solution possesses a probabilistic representation as path integral and satisfies a Hölder condition. The generalized solution is defined by the Green identity for the solution of the Kolmogorov forward and backward equations. On any small interval of time this generalized solution of the Kolmogorov backward equation is the classical one.

No keywords available for this article.

Vishik Marko, Komech Alexander: Strong solutions of a two-dimensional stochastic Navier-Stokes system and corresponding Kolmogorov equations (in Russian). Z. Anal. Anwend. 1 (1982), 23-52. doi: 10.4171/ZAA/18